Burning Sensation in Stomach and Vomiting Sensation
I am a 29 year old Female. Few months of nowhere I started getting a burning sensation across my stomach. It felt like a warm burning sensation much like after you take a shot of alchool. It started off minor then everyday it got worse. It is bothering me because I really thought it was gone and it just stays going across my belly. On and off I feel like vomiting. I did visit my doctor 3 weeks ago and prescribe me Ciprofloxacin (3 days course) but doent not help. Frequently visiting the toilet and most of the times I have to urge to visit toilet only. Alchool and little spicy food make it the burning 10 times worse. Any suggestions. Tanx
This sounds like an ulcer or GERD. Ulcers are caused by a bacteria called h. pylori or by taking a lot of NSAIDs, such as aspirin or ibuprofen. The bacteria can be eradicated by antibiotics, but a 3 day course of Ciprofloxacin is not enough.
GERD is often treated with a PPI (strong antacid) such as omeprazole.
Try not to consume spicy foods or alcohol (you probably know that by now!). Don't take any NSAIDs, they can make your symptoms worse or cause bleeding if you have an ulcer.
Ask your doctor to do a test for h. pylori. Try to get ulcers ruled out before you get an upper GI.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.